Modifiable risk factors in periodontal disease
Epigenetic regulation of gene expression in the inflammatory response
Article first published online: 9 DEC 2013
© 2013 John Wiley & Sons A/S. Published by John Wiley & Sons Ltd
Volume 64, Issue 1, pages 95–110, February 2014
How to Cite
Barros, S. P. and Offenbacher, S. (2014), Modifiable risk factors in periodontal disease. Periodontology 2000, 64: 95–110. doi: 10.1111/prd.12000
- Issue published online: 9 DEC 2013
- Article first published online: 9 DEC 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!